# SDR SWAA2019072335213

- Difficulty date: July 22, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 11,233 hours, 4,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION, AFT GALLEY CABIN EMERGENCY FLASHLIGHT INOP.  R&R FLASHLIGHT ASSEMBLY PER SIP.
